# SDR 05FDEA02661

- Difficulty date: August 25, 2005
- Submitted: August 29, 2005
- Operation: Air carrier
- Aircraft: N136FE
- Make and model: Boeing 727-100
- Aircraft serial: 19855
- Aircraft time: 62,576 hours, 46,355 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Bracket
- Part number: 6521658Y29
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COVE PANEL BRACKET IS BROKEN ON LOWER WING PANEL BELOW NR 3 SPOILER.  REMOVED AND REPLACED 3 EA BRACKET P/N 65-21658Y29, 65-21658-27, AND 65-21658Y30, AND 1 EA ROD P/N 69-17911-18 IAW SRM 51-30-2.
